74.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Going back on tamoxifen

Guest user
Not applicable

Going back on tamoxifen

I start off on Tamoxifen then in in July 2008 I was told that i was officially through the menopause. I had achy knees and ankles on Tamoxifen but when I was prescribed Aremidex those aches and pains got a lot worse. I hace has diflofenic and co-codimol for pain relief (which didn't touch it). In mid December I was taken off Aremidex and told not to take anything for a couple of weeks and then take aramosin. During thsoe 2 weeks or so the aches and pains did not go. I rang my onc who suggested that I stop aramosin for a month (to get the drugs out of my system). The pains are now in my feet, hands,elbows,shoulders and legs. I have an appointment the the onc mid February with the view on going back to tamoxifen.

Has anyone else experienced this and if any pain releif has worked.

Thanks

Browner